MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that deflation failure occurred.A 12.0 x 60, 75cm mustang balloon catheter was selected for use.However, during the procedure, the balloon would not deflate.The physician tried to switch to a 10ml syringe to deflate but it was unsuccessful.The balloon was inflated again and then was able to be deflated.The device was removed and the procedure was completed.There were no patient complications reported.
 
Event or Problem Description
It was reported that deflation failure occurred.A 12.0 x 60, 75cm mustang balloon catheter was selected for use.However, during the procedure, the balloon would not deflate.The physician tried to switch to a 10ml syringe to deflate but it was unsuccessful.The balloon was inflated again and then was able to be deflated.The device was removed and the procedure was completed.There were no patient complications reported.It was further reported that the target lesion was located in the non-tortuous and non-calcified superior vena cava.The balloon was inflated to rated burst pressure several attempts before it was able to be deflated.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10638034
Report Number2134265-2020-13389
Device Sequence Number19622780
Product Code FGE
UDI-Device Identifier08714729794738
UDI-Public08714729794738
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2023
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0025508700
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1